# SDR SWIA200616572

- Difficulty date: April 9, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002B19
- Aircraft serial: 10250
- Aircraft time: 192 hours, 153 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70745
- Part serial: 397
- Condition: Malfunctioned
- Location: Stab Channel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 WILL NOT ENGAGE.  REPLACED MCU IAW AMM 27-42-07.
